MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22608-BLU
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2019, that on (b)(6) 2019, a loss of connection occurred.No product or data was provided for evaluation.Confirmation of the reported allegation was undetermined.The probable cause could not be determined.No additional event or patient information is available.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Subsequent to the initial report, additional information became available.The receiver was returned for evaluation.The following were performed: external visual inspection, receiver charge and boot, final functional test and the data file was reviewed.The reported allegation was not confirmed.The probable cause could not be determined post investigation.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key8291381
Report Number3004753838-2019-13682
Device Sequence Number1991181
Product Code MDS
UDI-Device Identifier10386270000207
UDI-Public10386270000207
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22608-BLU
Device Catalogue NumberSTK-PR-BLU
Device Lot Number5231388
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/14/2019
Supplement Date Received by Manufacturer02/21/2019
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date03/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age7 YR
Patient Weight23